# SDR AALA200801668

- Difficulty date: June 19, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 27,590 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0219241005
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT EXIT SIGN AT AFT GALLEY DOOR CRACKED.  REPLACED EXIT LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT AFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
